# SDR DHL2006762502

- Difficulty date: June 26, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUS BS 1055 BELOW STR 20R HAS DENT.  DENT AT BS 1055 BELOW STR 20R IS OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUTOUT DAMAGE AREA DIM 2" BY 2 3/4" AND 2" BY .750 IAW B727 SRM 53-30-3 FIG 5.  REMOVED FASTENERS FOR SKIN REPAIR IAW B727 SRM 51-30-2.  FAB REPAIR DOUBLER AND FILLER FROM 2024T3 .100 PO NR 41290 DIM. 7 1/2" BY 10" AND 2024T3 .090 PO NR 9003310 DIM 19 1/2" BY 7 3/4" IAW B727 SRM 53-30-3 FIG 5 AND SRM 53-30-2 FIG 2.  TREATED AND PRIMED BARE METAL AREAS AND DOUBLERS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 5.
